BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item:

Title: Direct and Inverse Spectral Problems for (2N + 1)-Diagonal, Complex, Symmetric, Non-Hermitian Matrices
Authors: Zagorodnyuk, S.
Keywords: Inverse Problems
Difference Equation
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 471p-482p
Abstract: We give an easy procedure for solving of the direct and the inverse spectral problems for the equation. Guseynov used a procedure of the Gelfand-Levitan type for the case N = 1. We use another procedure and this procedure is more easy and transparent.
Description: 2000 Mathematics Subject Classification: 42C05.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p471-p482.pdf460.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License